Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: L. D. Berkovitz
Title: Optimal control theory
Additional book information: Applied Mathematical Sciences, 12, Springer-Verlag, New York, 1974, ix+304 pp., $9.50.

Review Information:

Reviewer: W. H. Fleming
Journal: Bull. Amer. Math. Soc. 81 (1975), 840-841
DOI: https://doi.org/10.1090/S0002-9904-1975-13848-1